# SDR AALA20161110004

- Difficulty date: November 3, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,712 hours, 39,485 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L IS CRACKED AT BS 200. REPAIRED THE LONGERON IAW SRM 53-02-00-001.
